# SDR DXTA200601548

- Difficulty date: August 9, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N393QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600393
- Aircraft time: 8,987 hours, 7,309 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Bypass Valve
- Part number: 615101
- Part serial: 1238
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 8,987 hours, 7,309 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HYD PRESS ON LIGHT CAME ON INFLIGHT.  COMPLIED WITH PILOTS ABBRVT CHECKLIST (J2).  LIGHT REMAINED ON UNTIL ON FINAL AND GEAR WAS EXTENDED.  TROUBLESHOT SYSTEM AND REMOVED HYDRAULIC BYPASS VALVE, INSTALLED A NEW BYPASS VALVE.  REMOVED HYD SUB PANEL PRESSURE SWITCH AND INSTALLED A NEW PRESSURE SWITCH, OPERATIONAL CHECKS GOOD AT THIS TIME IAW CE560 M/M 29-11-06.
